| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
12/14/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient weight and ethnicity: unknown as information was asked but not provided.Date of event: unknown, not provided, but the best estimate date is between 19-nov-2021 and 27-jan-2022.The device was not returned for analysis therefore, a visual analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt has been made to obtain missing information; however, to date, the information has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported the intraocular lens (iol) was implanted in the patient¿s ocular sinister (left eye).The iol was explanted in a separate surgical procedure due to blurry portrait view and replaced with a non-johnson & johnson surgical vision lens.No further information is available.
Additional Manufacturer Narrative
Corrected data: additional information was received from the account correcting the patient's affected eye from ocular sinister (left eye) to ocular dexter (right eye).Therefore, this supplemental filing is to correct the incorrect affected eye, ocular sinister (left eye), that was originally reported.Additional information: section a-5 ethnicity: not hispanic/latino section b-3: date of event: 14-dec-2021.Section b-5 describe event or problem: additional information was received confirming there was no patient injury, no medical intervention, and no surgical intervention.Patient outcome post lens exchange is unknown.No further information is available.Product investigation was received, and the following fields were updated accordingly: section d-9: device available for evaluation: yes.Section d-9: date returned to manufacturer: 18-feb-2022.Section h-3: device evaluated by manufacturer: yes.Device evaluation: visual inspection under magnification revealed that the lens was received cut in half and with a detached haptic, which is consistent with a lens that was handled during explant.No issues related to or could have contributed to visual issues were observed.Based on the return condition of the lens, the complaint issue could not be confirmed, and no product deficiency could be identified.Conclusion: based on the investigation results, there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.